Posted by galkeepinon on July 31, 2003, at 16:54:44
In reply to Effexor to Lexapro, Please Help Gal » galkeepinon, posted by KimberlyDi on July 31, 2003, at 16:21:23
Thanks for your reply, I forgot to mention that I was only on Effexor for 3 days-it's a med I have been on and off of for 3 years. So no worry of withdrawls here-which is a plus. Today when I went to my doc my BP was 130/110 and I have felt nauseas and the Effexor just doesn't seem to work for me anymore, when it did wonders for me in the past, especially for the anxiety and on only 75mg a day. I never thought I would have to switch meds-you're right, it's scary. I'm sorry that Lexapro didn't work for you, I hope to hear from more people to hear their stories. I read a post from a "jlo" that looked promising, but I know everybodys different in how we respond to meds it's just really nice to hear others' responses to these meds especially Lexapro since this is a fairly new one.
Thanks again I appreciate it
> I started to switch from Effexor to Lexapro. But when I decreased the Effexor, I realized that it had been working, because the depression was there waiting for me. 10mg of Lexapro did nothing for me. 20mg's did nothing. High note, I didn't notice any additional side effects. They must have been equal or less than those with Effexor. But certainly not worse.
> I've always thought Effexor was a stronger drug for anxiety, rather than depression. In my case.
> Sorry you have to switch drugs. It's always scary.
> Good Luck
> KDi in Texas
> > Hi everyone, Well, after weeks of crying, lack of motivation, isolation, and just downright depression, this morning, my wonderful family practice doctor gave me a starter pack to begin Lexapro. I am being taken off EffexorXR. I have never been on Lexapro before. I have seen some threads above concerning Lexapro, but am quite apprehensive yet desperate at the same time to start taking it. Last week at my psychiatrist's appointment, I was in tears the whole time, and today at my other doc appt, I was in tears the whole time. The thing is, I can't pinpoint exactly what is making me so depressed, that is what makes me truly believe it is a chemical thing. I've got a lot of worry and concerns like many other people do here, normal stuff we've all talked about, and things I have read, but the tears come more easily and way more often. I am sleeping more, I have no interest in going out, which is not at all like me. I started on Topamax 3 months ago and thought I was possibly getting side effects from that after all this time, but I'm not sure.
> > My doctor has me starting on 10mg of the Lexapro a day and wants me to call her Monday. She explained to me how fast people seem to respond to this medication???? And the side effect profile being one of the lowest???? What side effects have those that are on it experienced???? Has anyone had any success with Lexapro????
> > Please any feedback would be so much appreciated at this time, I start it tonight.
> > Thank you,
> > Gal